Free inductive K-semialgebras

Z. Ésik, W. Kuich

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We consider rational power series over an alphabet Σ with coefficients in a ordered commutative semiring K and characterize them as the free ordered semialgebras in various classes defined by the least pre-fixed point rule and its dual. The results are generalizations of Kozen's axiomatization of regular languages.

Original languageEnglish
Pages (from-to)111-122
Number of pages12
JournalJournal of Logic and Algebraic Programming
Volume82
Issue number3-4
DOIs
Publication statusPublished - Jan 1 2013

Keywords

  • Complete axiomatization
  • Fixed point induction
  • Inductive semiring
  • Rational power series

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Logic
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Free inductive K-semialgebras'. Together they form a unique fingerprint.

  • Cite this